# SDR 2008UALA02202

- Difficulty date: April 15, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 26,935 hours, 3,578 cycles
- Engine: Pwa PW4090
- Engine time: 40,192 hours, 6,321 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Flow
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL FLOW INDICATION (ENGINE), BLANK  MSG01, ACTIVE DESCENT HARD; FUEL FLOW TRANSMITTER (R ENG) SIGNAL IS OUT OF RANGE.  DB-ELECTRONIC ENGINE CONTROL (R ENG, CH A) MSG02- ACTIVE DESCENT HARD; FUEL FLOW TRANSMITTER (R ENG) SIGNAL IS OUT OF RANGE, MSG-7360952 ACTIVE DC HARD MSG-7360952 ACTIVE DC HARD.
